| Model Number |
S699GX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Radiation Exposure, Unintended (3164)
| Date of Event |
12/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during excision of skin lesion on the patient's forehead, there were 2 repeated suture breakages.On the second occurrence, the needle could no longer be located.The patient was sent for an x-ray with a marker placed in order to locate the needle.Patient was then returned to the procedure room for the removal of the needle.There was serious patient injury.